MAUDE Adverse Event Report: STERILMED, INC.; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC.; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number DAI401860
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a procedure with a reprocessed ep catheter quad supreme cournand-2 and the inside package was not sealed.This was discovered when they went to open it.There was no damage, or any other issue observed on the external package of the device.There was no patient injury reported.
 
Additional Manufacturer Narrative
The product analysis lab received the device for evaluation.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a procedure with a reprocessed ep catheter quad supreme cournand-2 and the inside package was not sealed.The related packaging or labeling was not returned for analysis.A non-sterile reprocessed daig ep catheter was received contained in a decontamination pouch.Upon receiving the device, visual inspection was conducted, and it was observed that the catheter was returned with no apparent damage.The device was received with a serial number label still attached.The noted serial number is (b)(6).This serial number is linked to lot 2204339, which had only been reprocessed one time.The described event could not be confirmed since the involved packaging was not returned or received for analysis.There is no evidence that any of the materials received by the customer had not been sealed or that the sterility had been compromised.As part of sterilmed's quality process, all devices are manufactured, inspected, and released to approved specifications.All devices, reprocessed under lot 2204339, underwent 100% inspection at different points during the manufacturing process to prevent issues such as reported from leaving the facility.The device history record was reviewed, and the device had passed its final finished goods inspection and quality check prior to being distributed to the customer.A manufacturing record evaluation was performed for the finished device lot number 2204339, and no internal actions or manufacturing irregularities related to the malfunction were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19779320
Report Number2134070-2024-00015
Device Sequence Number15492305
Product Code NLH
UDI-Device Identifier10888551008686
UDI-Public(01)10888551008686(11)240312(17)250312(10)2204339
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K012678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Catalogue NumberDAI401860
Device Lot Number2204339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown